Indication
This medication contains paracetamol: an analgesic (it calms the pain) and an antipyretic (it lowers the fever). It is indicated in the event of pain and / or fever such as headaches, flu-like symptoms, dental pain, stiffness, painful periods.
How to take the drug DafalganCaps 1000 mg Capsule
Administration mode
Oral route. The capsules are to be swallowed as they are with a drink (for example: water, milk, fruit juice). Taking a tablet or capsule is contraindicated in children under 6 years of age because they can swallow askew and choke. Use another shape. In addition, if your child has a fever above 38.5 ° C, you can improve the effectiveness of the drug treatment by the following measures: · uncover your child · give him a drink · do not leave your child in a safe place too hot.
Dosage
This presentation is reserved for adults and children from 50 kg (from about 15 years old). The lowest effective dose should generally be used, for the shortest possible time. Never exceed 3000 mg of paracetamol per day (3 capsules of 1000 mg), or the dose prescribed by your doctor: a higher dose will not relieve your pain any more, but may have serious consequences on your liver. To avoid a risk of overdose, check the absence of paracetamol in the composition of other drugs, including drugs obtained without a prescription. Observe the maximum recommended doses. If you have the impression that the effect of DAFALGAN 1000 mg, capsule is too strong or too weak, talk to your doctor or pharmacist. IF IN DOUBT, ASK YOUR DOCTOR OR PHARMACIST FOR ADVICE. Patients with renal impairment, hepatic impairment, Gilbert's syndrome (familial non-hemolytic jaundice) Always take this medicine exactly as your doctor has told you. Check with your doctor or pharmacist if in doubt.
Composition of the drug
The active substance is:
Paracetamol................................................. .................................................. ............. 1000 mg
For a capsule
The other ingredients are:
Hydroxypropylcellulose, Croscarmellose sodium, Glycerol dibehenate, Magnesium stearate, Colloidal hydrophobic silica, Film-forming agent.
Composition of the film-forming agent: Hypromellose, hydroxypropylcellulose, polyethylene glycol.
Capsule composition: Gelatin, azorubine-carmoisine (E122), orange-yellow S (E110) and titanium dioxide (E171).
Packaging of Dafalgancaps 1000 mg Capsule
This medication comes in capsule form. Box of 8.
Precautions for use
If the pain persists for more than 5 days or the fever for more than 3 days, or in the event of insufficient efficacy or the occurrence of any other sign, do not continue the treatment without the advice of your doctor. In case of severe liver or kidney disease, it is necessary to consult your doctor before taking paracetamol. Special warnings In case of overdose or mistakenly taking too high a dose, consult your doctor immediately. This medicine contains paracetamol. Other medicines contain it. Do not combine them, so as not to exceed the recommended daily dose (see dosage). Taking a capsule or tablet is contraindicated in children before 6 years of age because they can swallow askew and choke. Use another shape.
Contraindications
Do not take DAFALGANcaps 500 mg, capsule in the following cases: - known allergy to paracetamol or to other constituents, - severe liver disease.
Pregnancy and breast feeding
Paracetamol, under normal conditions of use, can be used during pregnancy as well as during breast-feeding. Ask your doctor or pharmacist for advice before taking any medicine.